# SDR HALA0700169

- Difficulty date: April 12, 2007
- Submitted: April 14, 2007
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 8,642 hours, 21,398 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Condition: Unknown
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WING ICE LEFT FAIL.  CHECKED PNEUMATIC BOX CLEARED ANTI-ICE MSG.  OK TO CONTINUE.
